Advertisement

Ukrainian Mathematical Journal

, Volume 33, Issue 1, pp 23–29 | Cite as

Separatrice manifolds and decomposability of a linear extension of a dynamical system on the torus

  • A. M. Samoilenko
Article

Keywords

Dynamical System Linear Extension Separatrice Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. M. Samoilenko, “Necessary conditions for the existence of invariant tori of a linear extension of dynamical systems on the torus,” Differents. Uravn.,16, No. 8, 1428–1437 (1980).Google Scholar
  2. 2.
    A. M. Samoilenko, “Green's function of a linear extension of a dynamical system on a torus, conditions for its uniqueness, and properties following from these conditions,” Ukr. Mat. Zh.,32, No, 6, 791–797 (1980).Google Scholar
  3. 3.
    “Seminar on qualitative theory of differential equations at Moscow University,” Differents. Uravn.,15, No. 4, 750–761 (1979).Google Scholar
  4. 4.
    V. L. Kulik, “Conditionally stable invariant sets and manifolds of dynamical systems,” Author's Abstract of Candidate's Dissertation, Physical-Mathematical Sciences, Kiev (1975).Google Scholar
  5. 5.
    Y. Sibuya, “Some global properties of matrices of functions of one variable,” Math. Ann.,161, No. 1, 67–77 (1965).Google Scholar
  6. 6.
    A. M. Samoilenko and V. L. Kulik, “Exponential dichotomicity of invariant tori of dynamical systems,” Usp. Mat. Nauk,33, No. 3(201), 129–130 (1978).Google Scholar
  7. 7.
    A. M. Samoilenko, “Preservation of an invariant torus under perturbations,” Izv. Akad. Nauk SSSR, Ser. Mat.,34, 1219–1240 (1970).Google Scholar
  8. 8.
    A. M. Samoilenko and V. L. Kulik, “Exponential dichotomy of an invariant torus of dynamical systems,” Differents. Uravn.,15, No. 8, 1434–1443 (1979).Google Scholar
  9. 9.
    Yu. L. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in Banach Space, Amer. Math. Soc. (1974).Google Scholar
  10. 10.
    V. L. Kulik, “The question of dependence of Green's functions of a problem on the invariant torus of a parameter,” Ukr. Mat. Zh.,30, No. 5, 545–551 (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • A. M. Samoilenko
    • 1
  1. 1.Kiev State UniversityUSSR

Personalised recommendations